# SDR 04FDEA02647

- Difficulty date: September 4, 2004
- Submitted: September 8, 2004
- Operation: Air carrier
- Aircraft: 058FE
- Make and model: Doug DC10
- Aircraft serial: 46705
- Aircraft time: 49,035 hours, 23,532 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: ARC05841
- Condition: Debonded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FINGER DOUBLERS DISBONDED INSIDE LEFT WING TRAILING EDGE FAIRING BETWEEN XW 373 AND XORS 486, ACCESS THROUGH 641 MB.  REMOVED ARC0584-1 SKIN FOR REPLACEMENT IAW DC10 SRM 51-35-01, 51-33-01 VOL II.  FABRICATED NEW ARC0584-1 SKIN ASSEMBLY IAW DAC DWG 0584.  INSTALLED NEW ARC0584 IAW DC10 SRM 51-33-24,   51-35-01 AND 51-38-01 VOL II AND EA 8-5710-77629.  REMOVED PANEL P/N ARC0810-503 AND ARC0810-184 FOR ACCESS.  REINSTALLED BOTH PANELS IAW DC10 SRM 51-31-01 VOL II.  REFERENCE N/R N00544.
